# SDR CA020620002

- Difficulty date: June 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT PILOT'S WINDSHIELD CRACKED IN FLIGHT.THE AIRCRAFT WAS ENROUTE AND TURNED BACK TO LAND.  MAINT REPLACED THE WINDSHIELD PER AMM.
